Why am I having constant swelling in the legs despite taking Hydrochlorothiazide and Lasix?
Continue with the treatment prescribed.
After going through your medical details I understand your concern for your health and I would like to tell you that for swollen legs continue with the current treatment for more couple of days and if even after that your swelling doesn’t go away then you have to reconsult your cardiologist for dose adjustments.
Also get your serum electrolytes done as diuretics are known to cause electrolyte imbalance in the body.
Hopefully this information will answer your query.
Dr. Bhanu Partap, Cardiologist
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Can i take hydrochlorothiazide while suffering from osteoarthritis and hypertension
- Lasix and hydrochlorothiazide
- More potassium if i take hydrochlorothiazide
- Why take hydrochlorothiazide
- Can taking hydrochlorothiazide give me a false positive on a pregnancy test?
- Blurry vision disorientation bad headaches taking hydrochlorothiazide what is wrong
- Taking hydrochlorothiazide while pregnant
- Safe to stop taking hydrochlorothiazide due to skin rashes
- Does taking hydrochlorothiazide cause frequent urination and cramps
- Can taking hydrochlorothiazide cause weight loss